Publication
Title
Travelling wave solutions of some classes of nonlinear evolution equations in (1+1) and higher dimensions
Author
Language
English
Source (journal)
Mathematics and computers in simulation. - Amsterdam
Publication
Amsterdam : 2004
ISSN
0378-4754
Volume/pages
64:2(2004), p. 247-258
ISI
000188696200003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 23.09.2017
To cite this reference